ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B30183 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it is yet to be received.
Event or Problem Description
The event involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger which was reported to have air in the filter noticed during patient use.The incident occurred at 11:30 and 11:45 on same patient.The medication involved was cetuximab 268ml/hr.There was patient involvement, however, harm was not reported as a consequence of this event.
Additional Manufacturer Narrative
The complaint of product incorporate / allows air passage on item b30183 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.Lot history review was reviewed and no non conformities were found that would have led the reported complaint.